Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

In Defense of `$\supset$'

James F. Thomson
The Journal of Philosophy
Vol. 87, No. 2 (Feb., 1990), pp. 57-70
DOI: 10.2307/2026881
Stable URL: http://www.jstor.org/stable/2026881
Page Count: 14
  • Subscribe ($19.50)
  • Cite this Item
In Defense of `$\supset$'
Preview not available

Page Thumbnails

  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62
  • Thumbnail: Page 
63
    63
  • Thumbnail: Page 
64
    64
  • Thumbnail: Page 
65
    65
  • Thumbnail: Page 
66
    66
  • Thumbnail: Page 
67
    67
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70